Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Boundary values of bounded holomorphic functions of several variables


Author: Harold S. Shapiro
Journal: Bull. Amer. Math. Soc. 77 (1971), 111-116
MSC (1970): Primary 3040
DOI: https://doi.org/10.1090/S0002-9904-1971-12624-1
MathSciNet review: 0268404
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. W. Gehring, The Fatou theorem and its converse, Trans. Amer. Math. Soc. 85 (1957), 106-121. MR 88569
  • 2. Walter Rudin, Function theory on polydiscs, Benjamin, New York, 1969. MR 255841

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3040

Retrieve articles in all journals with MSC (1970): 3040


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12624-1

American Mathematical Society